# SDR FDEA201012154692

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N8326U2
- Condition: Corroded
- Location: Bs 1330-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR MOUNT HOLES STA 1330 TO 1360, RBL62, MAIN CABIN.  REMOVED CORROSION CHECK LIMITS ORIG MAT .070",L=2.0", W=0.80",D=.010" FOUND TO BE OUT OF LIMITS.REMOVED I/B CHORD, LOCATED DRILLED AND INSTALLED PART IAW SRM 51-40-02.    MAJOR REPAIR
